# SDR SWAA2021021641187

- Difficulty date: January 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Strap
- Condition: Corroded
- Location: Lt Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>> LT WING REAR SPAR BOOST PUMP TANK 1 AFT UPPER BONDING STRAP EVIDENCE OF SURFACE CORROSION. / REMOVED AND REPLACED BONDING STRAP TO LT WING REAR SPARE BOOST PUMP TANK 1 AFT UPPER SURFACE IAW B737-700 AMM 28-22-41-000-802 / 28-22-41-400-802
